# SDR ASAA0280412

- Difficulty date: October 21, 2002
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: 9936314502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND 30K CHECK, RIGHT WING LEADING EDGE SPLICE STRAP IS CRACKED AT STATION XRS 164, XFS 299.  REPLACED SPLICE PER SRM 57-32-1, 51-10-4, AND 51-30-2.  (M)
